# SDR AALA2009030900002

- Difficulty date: March 9, 2009
- Submitted: July 3, 2009
- Operation: Air carrier
- Aircraft: N976TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53626
- Aircraft time: 27,707 hours
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 5953625521
- Condition: Damaged
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - TAIL COMPARTMENT OVERHEAT INDICATION ILLUMINATED.  RETURNED DFW WITHOUT INCIDENT.  REPLACED WATER SEPARATOR DUCT ASSEMBLY AND ICE TO WATER SEPARATOR DUCT MPN 5953624U513 IN TAIL COMPARTMENT.  SYSTEM GROUND CHECK NORMAL OPERATION.
